# SDR DALA2022061704222

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 89,756 hours, 41,825 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3221 - ATB - DUE TO AIR L WING LEAK MESSAGE. UNABLE TO CONTINUE DUE TO ICING CONDITIONS. FOUND CRACKED BLEED SUPPLY DUCT IN THE KEEL BEAM AREA AND DUCT AT APU CHECK VALVE CRACKED AT FLANGE. CORRECTIVE ACTION: BOTH KEEL BEAM AREA SUPPLY DUCTS AND APU CHECK VALVE DUCT REPLACED, VERIFICATION FLIGHT IN PROGRESS. (8636766)
